MathSciNet Relay Station
MathSciNet bibliographic data
MR502484 70.49 (58F05)
Gordon, William B. A minimizing property of Keplerian orbits. Amer. J. Math. 99 (1977), no. 5, 961–971.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement